Mixed-delay-dependent L2-L∞ Filtering for Neutral Stochastic Systems with Time-varying Delays

被引:0
|
作者
Yaobo Yu
Xiaoling Tang
Tao Li
Shumin Fei
机构
[1] Nanjing University of Aeronautics and Astronautics,School of Automation Engineering
[2] Southeast University,School of Automation
关键词
filter; LMI approach; mixed-delay-dependence; neutral stochastic systems; time-varying delay;
D O I
暂无
中图分类号
学科分类号
摘要
This paper studies the issue on mixed-delay-dependent L2−L∞\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$$\mathcal{L}_2-\mathcal{L}_\infty$$\end{document} filter design for a class of neutral stochastic system with time-varying delays. By making full use of the information and interrelationship of time-delays, an augmented Lyapunov-Krasovskii functional (LKF) is constructed for the filtering error system. In the derivation process, some Writinger-based integral inequalities and an extend reciprocal convex technique (ERCT) are utilized to estimate the lower bound of L2−L∞\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$$\mathcal{L}_2-\mathcal{L}_\infty$$\end{document} disturbance attention level. Based on the derived stability criteria, two sufficient conditions on the existence of full-order L2−L∞\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$$\mathcal{L}_2-\mathcal{L}_\infty$$\end{document} filter are presented in terms of linear matrix inequalities (LMIs), which can be easily tested and less conservative. Finally, two cases in an example are given to demonstrate the effectiveness of the proposed approach.
引用
收藏
页码:2862 / 2870
页数:8
相关论文
共 50 条
  • [41] L2 - L∞ filtering for stochastic time-varying delay systems based on the Bessel-Legendre stochastic inequality
    Gong, Cheng
    Zhu, Guopu
    Shi, Peng
    [J]. SIGNAL PROCESSING, 2018, 145 : 26 - 36
  • [42] Robust l2-l∞ Guaranteed Cost Filtering for Uncertain Discrete-Time Switched System with Mode-Dependent Time-Varying Delays
    Zong, Guangdeng
    Hou, Linlin
    Wu, Yuqiang
    [J]. CIRCUITS SYSTEMS AND SIGNAL PROCESSING, 2011, 30 (01) : 17 - 33
  • [43] Exponential L2-L∞ Filtering for a Class of Stochastic System with Mixed Delays and Nonlinear Perturbations
    Chen, Zhaohui
    Huang, Qi
    [J]. JOURNAL OF APPLIED MATHEMATICS, 2013,
  • [44] L2-L∞ FILTERING FOR NONLINEAR STOCHASTIC SYSTEMS
    Wu, Ai-Guo
    Liu, Xiaona
    Zhang, Ying
    [J]. ASIAN JOURNAL OF CONTROL, 2012, 14 (06) : 1676 - 1682
  • [45] A DESCRIPTOR SYSTEM APPROACH TO l2-l∞ FILTERING FOR UNCERTAIN DISCRETE-TIME SWITCHED SYSTEM WITH MODE-DEPENDENT TIME-VARYING DELAYS
    Zong, Guangdeng
    Hou, Linlin
    Li, Jifeng
    [J]. INTERNATIONAL JOURNAL OF INNOVATIVE COMPUTING INFORMATION AND CONTROL, 2011, 7 (5A): : 2213 - 2224
  • [46] Event-Triggered L2-L∞ Filtering for Network-Based Neutral Systems With Time-Varying Delays via T-S Fuzzy Approach
    Vadivel, R.
    Suresh, R.
    Hammachukiattikul, Porpattama
    Unyong, Bundit
    Gunasekaran, Nallappan
    [J]. IEEE ACCESS, 2021, 9 : 145133 - 145147
  • [47] Delay dependent stability analysis of neutral systems with mixed time-varying delays and nonlinear perturbations
    Rakkiyappan, R.
    Balasubramaniam, P.
    Krishnasamy, R.
    [J]. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2011, 235 (08) : 2147 - 2156
  • [48] L2-L∞ Filtering for Nonlinear Stochastic Systems
    Wu Aiguo
    Zhang Ying
    Duan Guangren
    [J]. PROCEEDINGS OF THE 27TH CHINESE CONTROL CONFERENCE, VOL 2, 2008, : 801 - 805
  • [49] L2-L∞ filtering for nonlinear stochastic systems
    Wu, Ai-Guo
    Liu, Xiaona
    Zhang, Ying
    [J]. Asian Journal of Control, 2012, 14 (06): : 1676 - 1682
  • [50] New delay-dependent L2-L∞ filter design for stochastic time-delay systems
    Chen, Yun
    Xue, Anke
    Zhou, Shaosheng
    [J]. SIGNAL PROCESSING, 2009, 89 (06) : 974 - 980